# SDR DALA2015050603085

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 78,438 hours, 35,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE PANEL CORROSION. REMOVED VENTILATION DUCT AND ELECTRICAL STAND OFF IN AREA FOR ACCESS.  INSTALLED DRAIN VALVE ASSY IAW AMM 38-32-16. CUT OUT CORRODED AREA. FABRICATED REPAIR PARTS AND INSTALLED IAW ER/A 535682-14, REV ORIGINAL, SECTION I.  REINSTALLED VENTILLATION DUCT AND ELEC STAND OFF. REF NON-ROUTINE NR 6 FOR PAINTING OF DOUBLER. REF NON-ROUTINE NR 7 FOR  DUMP TUBE INSTALL AND LEAK CHECK.
